# SDR SWAA2015082443112

- Difficulty date: August 21, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 81,802 hours, 65,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY WAY EMER EXIT LIGHT LENS CRACKED.  R & R LENS IAW AMM.
